Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 44, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Jun 21, 2021, 3:29 PM EDT for Steuben County, New York. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2021, 3:29 PM EDT (19:29 UTC)
- Expired
- Jun 21, 2021, 4:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Steuben County, NY
The radar
The Binghamton radar (KBGM), 130 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 3:54 PM EDT | TSTM WND DMG | 2 Ese Troupsburg, NY | TREES AND WIRES DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 21, 3:54 PM EDT | TSTM WND DMG | Canisteo, NY | TREES AND WIRES DOWN. TIME ESTIMATED FROM RADAR. |
| Jun 21, 3:58 PM EDT | TSTM WND DMG | 2 Nw Jasper, NY | TREE DOWN ON WIRES NEAR ROUTE 31 AND 36. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 12:31 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 1192 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
214
WUUS51 KBGM 211929
SVRBGM
NYC101-212030-
/O.NEW.KBGM.SV.W.0044.210621T1929Z-210621T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
329 PM EDT Mon Jun 21 2021
The National Weather Service in Binghamton has issued a
* Severe Thunderstorm Warning for...
Southwestern Steuben County in central New York...
* Until 430 PM EDT.
* At 329 PM EDT, a severe thunderstorm was located near Shinglehouse,
or 10 miles southwest of Wellsville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Canisteo, Woodhull, Jasper, Troupsburg, Cameron, Greenwood, West
Cameron, Willeyville, Young Hickory and West Greenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Binghamton.
&&
LAT...LON 4223 7774 4235 7747 4201 7726 4200 7739
4200 7775
TIME...MOT...LOC 1929Z 257DEG 29KT 4202 7809
HAIL...1.00IN
WIND...60MPH
$$
MWG1 follow-up statement
187
WWUS51 KBGM 211947
SVSBGM
Severe Weather Statement
National Weather Service Binghamton NY
347 PM EDT Mon Jun 21 2021
NYC101-212030-
/O.CON.KBGM.SV.W.0044.000000T0000Z-210621T2030Z/
Steuben NY-
347 PM EDT Mon Jun 21 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHWESTERN STEUBEN COUNTY...
At 347 PM EDT, a severe thunderstorm was located near Genesee, or
near Wellsville, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Canisteo, Woodhull, Jasper, Troupsburg, Cameron, Greenwood, West
Cameron, Willeyville, Young Hickory and West Greenwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Binghamton.
&&
LAT...LON 4223 7774 4235 7747 4201 7726 4200 7739
4200 7775
TIME...MOT...LOC 1947Z 257DEG 29KT 4205 7790
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
MWGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 1:51 PM EDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 21, 1:51 PM EDT, 1 hour 38 minutes before
Area Forecast Discussion National Weather Service Binghamton NY 151 PM EDT Mon Jun 21 2021 .SYNOPSIS... A strong cold front will run into very warm and humid conditions today to yield scattered severe thunderstorms this afternoon and evening. Damaging winds will be the main threat, but large hail and locally heavy rainfall may also occur. Lingering showers exit Tuesday, with much cooler and drier air overtaking the region for midweek. && .NEAR TERM /THROUGH TUESDAY/... 130 PM Update... Severe Thunderstorm Watches have been issued for most of Central NY. An additional watch will be possible for Northeast PA- Southern Catskills later this afternoon. 1115 AM Update... As expected, skies have cleared and a mix of sun and clouds is present across the majority of the area. This will enhance the instability heading into this afternoon. The area is currently capped (currently preventing any convective development) but expecting this to break this afternoon, allowing for explosive convective development. Still expecting some isolated to scattered cells to develop ahead of the main line of storms after 1PM or so. The main line of storms is still expected to move through the area from west to east during the mid-late afternoon into this evening. With this update, made minor adjustments to PoPs to account for a slightly faster movement of this line. Expectations for the storms remain the same though: damaging winds, large hail, locally heavy rainfall, and possibly a few tornadoes all remain possible. Pay close attention to the weather and be prepared to seek shelter if necessary. Have multiple ways of getting weather information/receiving warnings. 720 AM Update... Line of thunderstorms with 30-40 mph winds on its southern end, skimmed through the northern Finger Lakes-western NY Thruway but is finally running out of gas. The northern end had more to work with and is still carrying across eastern Lake Ontario. Based on latest model guidance, timing for the scattered severe storms this afternoon was adjusted later by roughly an hour. Expectations though remain the same; it will be a busy day. Previous discussion... We are anticipating a severe weather event this afternoon through early evening, with scattered thunderstorms containing damaging winds. Large hail and locally heavy rainfall may also occur, and an isolated tornado cannot be ruled out. Despite it being nighttime, plenty of instability already exists aloft, as evidenced by weak shortwaves popping small clusters of nocturnal convection. Increasing warm air advection aloft will produce thermal capping to shove these cells mainly north of our area by mid morning. However, this will also allow sunshine and thus heating to occur. The very warm air mass will quickly be realized at the surface with temperatures well into the 80s to around 90 degrees by shortly after noon, and south-southwest winds will pick up considerably in response to the approaching cold front of an anomalously strong low moving into Quebec this afternoon. With dewpoints into the upper 60s, heat index values will boost to between 90-95 degrees at lower elevations. This is pretty close to Heat Advisory criteria, at least for Central NY, but we opted to not hoist it due to how briefly it will touch 95 degrees Heat Index if at all, before convection moves in. Also there will be a pretty good breeze instead of just being stagnant. Though a thermal cap initially exists, 500mb height falls will get underway this afternoon as a significant upper trough digs into the western to central Great Lakes. The resultant steepening of lapse rates aloft, as well as heat and humidity in the low levels, will break the cap to cause robust convection this afternoon. 0-6km bulk shear values appear likely to reach 40 knots, plenty high enough to support organized severe convection given the degree of instability which models have converged to be likely at least in the 2000-2500 J/kg range for Convective Available Potential Energy (CAPE). In addition, 0-1km helicity values are likely to reach at least 100-150 m2/s2 as well as 0-3km helicity of 150-225 m2/s2 as per the latest High Resolution Ensemble Forecast (HREF). Lifting Condensation Levels (LCL) may be a bit elevated, especially towards Northeast PA, but the significant shear today suggests that an isolated tornado or two cannot be ruled out. At a minimum, we will get rotating updrafts/mesocyclones, with the resultant possible cores of large hail and severe downdrafts during initial multi-cells and supercells in early to mid afternoon. As time wears on, the forcing provided by the front should congeal convection into a linear mode with damaging winds becoming the primary threat late afternoon-early evening. With warm cloud depths beyond 10 kft agl, and precipitable water (Pwat) values at least approaching 2 inches, locally heavy rainfall will also be a concern. Convection will tend to be progressive enough to prevent flash flooding on an organized scale. However, locations that receive 2-3 hits from multiple cells, such as from initial multicells ahead of what becomes the primary line, could end up with excessive rain and thus isolated flooding problems. Finally, it should be noted that the storms today are likely to produce frequent cloud-to-ground lightning, due to the more- than-usual convective energy that will extend beyond 40 kft in terms of equilibrium level. After the storms exit in the evening, northwesterly winds will advect in much cooler air. However, the right entrance region of a strong jet will provide forced ascent aloft, with additional waves of showers late tonight into Tuesday morning. That said, those rains will be considerably lighter and should not cause issues. Temperatures will settle to between 50-60 degrees by dawn Tuesday. Lingering showers end west to east on Tuesday, yet with persistent clouds and chilly northwest wind. Temperatures will not move a whole lot from the morning readings, with highs mostly in the 60s. Some late day sun may creep in from the west. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... Quiet weather with a gradual warming trend for the short term, as an area of high pressure builds over the region. On Wednesday, there will be a departing upper level trough over the region. 1000-500mb thicknesses will still be rather low, starting out between 546-552dm in the morning, with warm air advection slowly arriving by afternoon. Otherwise, at this time guidance is indicating mostly sunny skies with only a slight west-northwest breeze 7-15 mph. Below average temperatures expected, after starting out very chilly in the upper 30s to mid-40s early, it'll recover to between 70-75 by afternoon. Wednesday Night: Mostly clear, quiet and cool with light winds and high pressure directly overhead. Cannot rule out some patchy valley fog. but not enough confidence to put in the forecast grids just yet. Overnight lows dip down into the mid-40s to lower 50s. Thursday: Our weather will be dominated by the surface ridge of high pressure once again, as it slowly slides of the New England coast. Gradually increasing southerly return flow, with mostly sunny skies expected. Temperatures warm back up to seasonable levels, with highs in the upper 70s to lower 80s. Dew points remain low, in the upper 40s to low 50s, so very comfortable humidity levels. Thursday night: Another quiet night weatherwise. Surface ridging continues to nudge in from New England, which will keep mostly clear conditions over our CWA. Not as cool, but still comfortable with overnight lows mainly in the 50s. Light southeast winds 5-10 mph. && .LONG TERM /FRIDAY THROUGH MONDAY/... Starting off mainly quiet on Friday, but an upper level trough slowly approaches from the west late in the day. Overall, expecting partly sunny and seasonable weather, but again cannot rule out a stray late day shower or storm. Chances for scattered showers gradually increase Friday night, as a surface low tracks into the central Great Lakes and St. Lawrence Valley region. Warm overnight lows expected considering the increased clouds and southerly flow...expect low to mid-60s overnight. The weather pattern then looks to remain active for the weekend and right into early next week. Our area will be caught in a deep southwest flow with ample moisture (1.75"+ PWATS) between a slow approaching upper trough and a retrograding Atlantic ridge. Instability will increase, bringing likely PoPs for showers and scattered t'storms Saturday, Sunday and Monday afternoon. No particular day looks like a washout at this time. A few storms may be better organize heading into Sunday and Monday, but this will depend on the trough position and amount of deep shear available. Becoming more humid as dew points rise into the 60s, along with seasonably warm temperatures. Expect daytime highs between 80-85, with muggy overnight lows in the 60s. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Mainly VFR conditions will exist this afternoon. However, thunderstorms are expected this afternoon; some may be severe with strong winds and hail. Right now included thunder in 2 hour long TEMPO groups during the period where highest confidence is. That being said, be on the lookout for potential amendments to further refine the timing or if storms head towards a terminal outside of the TEMPO window. Behind the showers and thunderstorms ceilings are expected to lower to MVFR and perhaps Fuel Alternate this evening/overnight. These ceiling restrictions may persist through Tuesday morning before gradually improving Tuesday afternoon. Outlook... Tuesday afternoon through Friday...Mainly VFR, though valley fog is probable for late nights-early mornings at KELM. Saturday...Restrictions possible in scattered showers and thunderstorms. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...None. NY...None. && SYNOPSIS...MDP NEAR TERM...BJG/MDP SHORT TERM...MJM LONG TERM...MJM AVIATION...BJG
Hazardous weather outlook, Jun 21, 1:18 PM EDT, 2 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Binghamton NY 118 PM EDT Mon Jun 21 2021 NYZ046-057-062-PAZ038>040-043-044-047-048-072-221730- Otsego-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-Wyoming- Lackawanna-Luzerne-Pike-Southern Wayne- 118 PM EDT Mon Jun 21 2021 This Hazardous Weather Outlook is for central New York and northeast Pennsylvania. .DAY ONE...This afternoon and tonight. ...SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY... A more organized round of scattered severe thunderstorms is expected late this afternoon through evening. Main threats will be damaging winds, large hail, and frequent lightning. Locally heavy rainfall is also possible, and an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ015>017-022-023-221730- Yates-Seneca-Southern Cayuga-Steuben-Schuyler- 118 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 299 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines. NYZ009-018-024-025-036-037-044-045-055-056-221730- Northern Oneida-Onondaga-Chemung-Tompkins-Madison-Southern Oneida- Cortland-Chenango-Tioga-Broome- 118 PM EDT Mon Jun 21 2021 ...SEVERE THUNDERSTORM WATCH 300 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Please relay any information about severe weather to the NWS while following local, state and CDC guidelines.
In the hours before
Special weather statement, Jun 21, 2:00 PM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Binghamton NY
200 PM EDT Mon Jun 21 2021
NYZ044-211830-
Cortland-
200 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CORTLAND COUNTY...
At 200 PM EDT, a strong thunderstorm was located near Homer, or near
Cortland, moving northeast at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Cortland, Homer, Preble, Scott, Truxton, Solon, McGraw, Cuyler, South
Cortland and East Homer.
LAT...LON 4270 7589 4268 7588 4263 7589 4254 7626
4275 7627 4278 7623 4279 7602 4279 7595
TIME...MOT...LOC 1800Z 244DEG 18KT 4266 7624
DJPLocal storm report, Jun 21, 2:52 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
252 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM HAIL FABIUS 42.84N 75.99W
06/21/2021 M0.50 INCH ONONDAGA NY TRAINED SPOTTER
ALSO 50 MPH WINDS.
&&Special weather statement, Jun 21, 3:02 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Binghamton NY
302 PM EDT Mon Jun 21 2021
NYZ036-037-212000-
Southern Oneida-Madison-
302 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ONEIDA AND
SOUTHEASTERN MADISON COUNTIES...
At 302 PM EDT, a strong thunderstorm was located over Morrisville, or
near Hamilton, moving east at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Utica, Eaton, Paris, Deerfield, Hamilton, New York Mills, Yorkville,
Morrisville, Stockbridge and Augusta.
LAT...LON 4312 7516 4305 7522 4288 7520 4288 7524
4286 7525 4276 7569 4293 7578 4317 7512
TIME...MOT...LOC 1902Z 248DEG 27KT 4288 7565
DJPLocal storm report, Jun 21, 3:16 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
316 PM EDT MON JUN 21 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 1 W PREBLE 42.73N 76.15W
06/21/2021 E1.00 INCH CORTLAND NY PUBLIC
&&Special weather statement, Jun 21, 3:23 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Binghamton NY
323 PM EDT Mon Jun 21 2021
NYZ017-018-025-044-212000-
Onondaga-Cortland-Southern Cayuga-Tompkins-
323 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAYUGA...
CORTLAND...SOUTH CENTRAL ONONDAGA AND NORTHEASTERN TOMPKINS
COUNTIES...
At 323 PM EDT, a strong thunderstorm was located over Ithaca, moving
northeast at 35 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Ithaca, Cortland, Cayuga Heights, Lansing, Homer, Virgil, Groton,
Dryden, Preble and Scott.
LAT...LON 4265 7588 4261 7588 4233 7645 4248 7661
4284 7608
TIME...MOT...LOC 1923Z 232DEG 32KT 4246 7645
DJPSpecial weather statement, Jun 21, 3:28 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Binghamton NY
328 PM EDT Mon Jun 21 2021
NYZ009-037-212015-
Southern Oneida-Northern Oneida-
328 PM EDT Mon Jun 21 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ONEIDA COUNTY...
At 327 PM EDT, a strong thunderstorm was located over Lee, or near
Rome, moving northeast at 40 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Rome, Lee, Trenton, Floyd, Boonville, Forestport, Steuben, Ava,
Remsen and Holland Patent.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4333 7508 4330 7515 4326 7516 4325 7514
4318 7551 4334 7566 4346 7545 4361 7511
TIME...MOT...LOC 1927Z 234DEG 33KT 4329 7553
MJMThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 8:25 PM EDT | Special Weather Statement | BGM | Cortland | 50 min |
| Jun 20, 11:49 PM EDT | Special Weather Statement | BGM | Chemung | 26 min |
| Jun 21, 12:14 AM EDT | Special Weather Statement | BGM | Tompkins | 31 min |
| Jun 21, 1:29 AM EDT | Special Weather Statement | BGM | Tompkins | 31 min |
| Jun 21, 1:45 AM EDT | Special Weather Statement | BGM | Steuben | 30 min |
| Jun 21, 2:25 AM EDT | Special Weather Statement | BGM | Steuben | 35 min |
| Jun 21, 2:41 AM EDT | Severe Thunderstorm Warning | BGM | Steuben | 34 min |
| Jun 21, 3:42 AM EDT | Special Weather Statement | BGM | Madison | 33 min |
| Jun 21, 6:17 AM EDT | Special Weather Statement | BGM | Yates | 28 min |
| Jun 21, 6:36 AM EDT | Special Weather Statement | BGM | Cayuga, Seneca, Yates | 39 min |
| Jun 21, 1:45 PM EDT | Special Weather Statement | BGM | Oneida | 30 min |
| Jun 21, 1:58 PM EDT | Special Weather Statement | BGM | Onondaga | 32 min |
| Jun 21, 2:00 PM EDT | Special Weather Statement | BGM | Cortland | 30 min |
| Jun 21, 2:07 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Madison, Onondaga | 53 min |
| Jun 21, 3:02 PM EDT | Special Weather Statement | BGM | Madison | 58 min |
| Jun 21, 3:23 PM EDT | Special Weather Statement | BGM | Cortland, Tompkins | 37 min |
| Jun 21, 3:26 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Cortland, Onondaga, Tompkins | 64 min |
| Jun 21, 3:28 PM EDT | Special Weather Statement | BGM | Oneida | 47 min |
| Jun 21, 3:33 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida | 42 min |
| Jun 21, 3:33 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 26 min |
| Jun 21, 4:10 PM EDT | Severe Thunderstorm Warning | BGM | Cortland, Madison, Oneida, Onondaga | 35 min |
| Jun 21, 4:16 PM EDT | Severe Thunderstorm Warning | BGM | Schuyler, Seneca, Steuben, Yates | 44 min |
| Jun 21, 4:41 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 64 min |
| Jun 21, 4:42 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chemung, Schuyler, Seneca, Steuben, Tompkins | 48 min |
| Jun 21, 4:53 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 67 min |
| Jun 21, 5:18 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Cayuga, Chemung, Cortland, Tioga, Tompkins | 42 min |
| Jun 21, 5:28 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 47 min |
| Jun 21, 5:34 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chenango, Cortland, Madison, Onondaga | 56 min |
| Jun 21, 5:59 PM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga, Tompkins | 61 min |
| Jun 21, 6:05 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison, Oneida, Onondaga | 55 min |
| Jun 21, 6:08 PM EDT | Special Weather Statement | BGM | Broome, Tioga | 52 min |
| Jun 21, 6:56 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Otsego | 64 min |
| Jun 21, 7:18 PM EDT | Special Weather Statement | BGM | Delaware | 27 min |
| Jun 21, 7:35 PM EDT | Severe Thunderstorm Warning | BGM | Delaware | 40 min |
| Jun 21, 7:47 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Otsego | 39 min |
| Jun 21, 7:56 PM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 64 min |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.